# SDR SWAA2023032101735

- Difficulty date: February 10, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SERVICE DOOR ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-116716<[01] FAULT RAISED IN ERROR DUE TO THIS MT IS DUPLICATED WITH TTG8Q00HQ3UK.;[02] FAULT RESOLVED ON OTHER FAULT AND IS BEING CLOSED.
